# SDR AALA202510148908

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,750 hours, 40,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ONCE AT FLIGHT IDLE ON THE DESCENT THROUGH 17000 ABNORMAL ODOR NOTICED IN FLIGHT DECK. NOTHING NOTED IN CABIN. COMPLIED WITH QRH15-38, AND ODOR DISSIPATED WITHIN SEVERAL MINUTES. TURNED PACK1 AND CROSS BLEED BACK TO AUTO AND ODOR CAME BACK.  COMPLETED FLIGHT WITH PACK 1 OFF AND CROSS BLEED SHUT AND NO FURTHER ORDOR NOTICED.
